Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Premium Member
Joined
·
480 Posts
Discussion Starter · #1 ·
hi, have been taking metformin for 2 weeks tomorrow. since i have started them i have been developing dry skin on hands, this has now turned into very painful inflamed rash. I have tried changing soap, handcream everything, but nothing helps. what i have noticed is that about 30 mins after taking metformin it comes up really bad - like burning sensation and bright red blothcy rash on both hands. could it be linked to metformin or just conincedence. anyone had similar???
 

·
Premium Member
Joined
·
480 Posts
Discussion Starter · #2 ·
bump  :-\
 

·
Registered
Joined
·
2,229 Posts
Haven´t heard any other girls mention this side effect so would suggest checking with your GP or whoever prescribed the metformin just to be safe.

Ruth
 

·
Premium Member
Joined
·
6,174 Posts
Ohhhh m2m!

You've got me thinking now! I started metformin mid november and I know it was sometime before xmas i noticed after each time i showered my head became really tight and dry and flakey! And now i also have a little patch of dry skin on my eye lid, and my elbows too I hadnt thought of  it being down to the metformin before....

Maybes you could post a poll/ message about it and see if anyone else has dry skin while on met? Just a thought!

Nicky x x x
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top